# SDR AALA201807169055

- Difficulty date: July 14, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 78,967 hours, 9,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE FLIGHT ATTENDANT FLASHLIGHT AT THE L2 DOOR INOPERATIVE.  REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-01. GOOD FOR SERVICE.
